MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: aspirin, allopurinol, ezetimibe, hydrochlorothiazide, metoprolol succinate, and triamcinolone.
 
Event or Problem Description
On (b)(6) 2010, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The patient tolerated the procedure.It was reported that computed tomography (ct) images (date is unknown) revealed the gore® excluder® aaa endoprosthesis (pxt281416/7302070) had migrated distally (amount of migration is unknown).The cause of the migration appears to be disease progression, reportedly the aneurysm sac has enlarged proximally (amount of enlargement is unknown) of the renal arteries.The patient is not an endovascular candidate.The event is ongoing.
 
Additional Manufacturer Narrative
Revised investigation findings to code 213 ¿ no device problem found.A review of the manufacturing records indicated the lot met pre-release specifications.Revised investigation conclusion code to 50 ¿ adverse event related to patient condition.Imaging evaluation summary: two time-points available for evaluation: post-implantation cta dated (b)(6) 2020 and post-implantation cta dated (b)(6) 2021.On the (b)(6) 2020 time-point: the length from the right renal artery to the proximal circumferential device appears to be 3.6cm, by centerline.Aortic diameter just distal to the right renal artery appears to be 34.8mm.There appears to be lack of proximal device/wall apposition.On the (b)(6) 2021 time-point: the length from the right renal artery to the proximal circumferential device appears to be 3.7cm, by centerline.Aortic diameter just distal to the right renal artery appears to be 36.0mm.There appears to be lack of proximal device/wall apposition.Comparison axial images: max aaa diameter on (b)(6) 2020 appears to be 54.6mm x 50.9mm.Max aaa diameter on (b)(6) 2021 appears to be 56.4mm x 52.4mm.There appears to be a difference in maximum diameters between time-points.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to device migration and aneurysm enlargement.Additionally, according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), patient selection and treatment, additional considerations for patient selection include but are not limited to: patient¿s age, life expectancy, and co-morbidities (e.G., cardiac, pulmonary or renal insufficiency prior to surgery).

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11311328
Report Number2953161-2021-01047
Device Sequence Number3371689
Product Code MIH
UDI-Device Identifier00733132610310
UDI-Public00733132610310
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Model NumberPXT281416
Device Catalogue NumberPXT281416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date08/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR